# SDR HNAA2022042500170

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 40,197 hours, 36,321 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  692     30-14  2708031  22APR22  MDT  CLOSE
      AOA HEAT 2 INOP ON EICAS.
FACT  22APR22  03:47  ROA
            R&R'D #200 AOA IAW AMM 27-36-01. OPS CHECK GOOD IAW AMM 30-12-00. NO DEFECTS NOTED AT THIS TIME.
